# SDR HEEA082521

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,163 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 79057595
- Condition: Inoperative
- Location: Afcs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS ACTUATOR NR 1 ROLL INOPERATIVE.
